# SDR CA990907070

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 182B
- Engine: Cont O470L
- Propeller: Hartzl HC82V*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Part number: 05411211
- Condition: Cracked
- Location: Lt Mlg
- Part time: 4,736 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT MLG OUTBOARD SUPPORT FITTING CRACKED AT REAR U-BOLT HOLE.
